Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A regulator for curves via the Heisenberg group


Author: Dinakar Ramakrishnan
Journal: Bull. Amer. Math. Soc. 5 (1981), 191-195
MSC (1980): Primary 12A99, 14G10, 14C35; Secondary 15A39, 22E25
DOI: https://doi.org/10.1090/S0273-0979-1981-14942-9
MathSciNet review: 621888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Beilinson, Higher regulators and values of L-functions of curves, J. Functional Anal. Appl. 14 (1980), 116-118. MR 575206
  • 2. S. Bloch, Higher regulators, algebraic K-theory and zeta functions of elliptic curves, preprint. MR 1760901
  • 3. S. Bloch, Lectures on algebraic cycles, Duke University Mathematics Series. IV MR 558224
  • 4. P. Deligne, Le symbole modéré, unpublished.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 12A99, 14G10, 14C35, 15A39, 22E25

Retrieve articles in all journals with MSC (1980): 12A99, 14G10, 14C35, 15A39, 22E25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14942-9

American Mathematical Society